Large butterfly Cayley graphs and digraphs

Bevan, David (2017) Large butterfly Cayley graphs and digraphs. Discrete Mathematics, 340 (10). pp. 2432-2436. ISSN 0012-365X

[img]
Preview
Text (Bevan-DM-2017-Large-butterfly-Cayley-graphs-and-digraphs)
Bevan_DM_2017_Large_butterfly_Cayley_graphs_and_digraphs.pdf
Accepted Author Manuscript
License: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 logo

Download (113kB)| Preview

    Abstract

    We present families of large undirected and directed Cayley graphs whose construction is related to butterfly networks. One approach yields, for every large k and for values of d taken from a large interval, the largest known Cayley graphs and digraphs of diameter k and degree d. Another method yields, for sufficiently large k and infinitely many values of d, Cayley graphs and digraphs of diameter k and degree d whose order is exponentially larger in k than any previously constructed. In the directed case, these are within a linear factor in k of the Moore bound.